EconPapers    
Economics at your fingertips  
 

Results Concerning Certain Linear Positive Operators

Danyal Soybaş () and Neha Malik ()
Additional contact information
Danyal Soybaş: Erciyes University
Neha Malik: Indian Statistical Institute

A chapter in Computational Mathematics and Variational Analysis, 2020, pp 441-464 from Springer

Abstract: Abstract The present paper deals with some convergence results concerning Gupta-type operators. Varied sequences of linear positive operators have been discussed and their approximation properties been studied in literature. This work is a collection of these operators introduced over the past three decades.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-44625-3_24

Ordering information: This item can be ordered from
http://www.springer.com/9783030446253

DOI: 10.1007/978-3-030-44625-3_24

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-44625-3_24